# SDR DALA2023020700953

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 72,831 hours, 9,460 cycles
- System (JASC): 2330 · Entertainment System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 FAP PANEL UNRESPONSIVE. CCORRECTIVE ACTION: CHECK DOOR BOTTLE INDICATIONS AND LATER REPLACED FAP (102RH) IN DTW. (9918242)
